标题:The zero distribution and uniqueness of difference-differential polynomials
作者:Liu, Kai; Liu, Xin-Ling; Yang, Lian-Zhong
作者机构:[Liu, Kai; Liu, Xin-Ling] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.; [Yang, Lian-Zhong] Shandong Univ, Sch Math, Jinan 25 更多
通讯作者:Liu, K
通讯作者地址:[Liu, K]Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.
来源:ANNALES POLONICI MATHEMATICI
出版年:2013
卷:109
期:2
页码:137-152
DOI:10.4064/ap109-2-3
关键词:zeros; difference-differential polynomials; value sharing; uniqueness
摘要:We consider the zero distribution of difference-differential polynomials of meromorphic functions and present some results which can be seen as the discrete analogues of the Hayman conjecture. In addition, we also investigate the uniqueness of difference-differential polynomials of entire functions sharing one common value. Our theorems improve some results of Luo and Lin [J. Math. Anal Appl. 377 (2011), 441-449] and Liu, Liu and Cao [Appl. Math. J. Chinese Univ. 27 (2012), 94-104].
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84883758548&doi=10.4064%2fap109-2-3&partnerID=40&md5=2043cb66764ebb8d9f670d429472f01c
TOP